Increased Thirst, Joint Pain, Metallic Taste In Mouth And Numbness Or Tingling

Reviewed on 12/14/2020

Your symptoms are characteristic of many different types of diseases and conditions. A metallic taste in the mouth can be related to medication side effects. Because your symptoms can occur with many different medical conditions, discuss your symptoms with your doctor. IT is important not to stop taking any prescription medications unless advised to do so by a doctor.

While the list below can be considered as a guide to educate yourself about these conditions, this is not a substitute for a diagnosis from a health care provider. There are many other medical conditions that also can be associated with your symptoms and signs. Here are a number of those from MedicineNet:

At MedicineNet, we believe it is important to take charge of your health through measures such as a living healthy lifestyle, practicing preventative medicine, following a nutrition plan, and getting regular exercise. Understanding your symptoms and signs and educating yourself about health conditions are also a part of living your healthiest life. The links above will provide you with more detailed information on these medical conditions to help you inform yourself about the causes and available treatments for these conditions.

Symptoms & Signs A-Z List

Health Solutions From Our Sponsors